A model of age-structured population under stochastic perturbation of death and birth rates. (English) Zbl 1453.60112

Summary: Under consideration is construction of a model of age-structured population reflecting random oscillations of the death and birth rate functions. We arrive at an Itô-type difference equation in a Hilbert space of functions which can not be transformed into a proper Itô equation via passing to the limit procedure due to the properties of the operator coefficients. We suggest overcoming the obstacle by building the model in a space of Hilbert space valued generalized random variables where it has the form of an operator-differential equation with multiplicative noise. The result on existence and uniqueness of the solution to the obtained equation is stated.


60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H40 White noise theory
92D25 Population dynamics (general)
Full Text: DOI MNR


[1] Nasyrov F.S., “On the derivative of local time for the Brownian sheet with respect to a space variable”, Theory Probab. Appl, 32:4 (1987), 649-658 · Zbl 0656.60060
[2] Alshanskiy M.A., Melnikova I.V., “Regularized and generalized solutions of infinite-dimensional stochastic problems”, Sbornik Mathematics, 202:11 (2012), 1565-1592 · Zbl 1242.60053
[3] Alshanskiy M.A., “The Itô integral and the Hitsuda-Skorohod integral in the infinite dimensional case”, Sib. Elektron. Mat. Izv., 11:1 (2014), 185-199 · Zbl 1333.60109
[4] Bulinskii A.V., Shiryaev A.N., Theory of Stochastic Processes, Fizmatlit Publ., Moscow, 2005, 400 pp. (in Russian)
[5] Da Prato G., Zabczyk J., Stochastic equations in infinite dimensions, 2, Cambridge Univ. Press, Cambridge, 2014, 493 pp. · Zbl 1317.60077
[6] Gawarecki L., Mandrekar V., Stochastic differential equations in infinite dimensions with applications to stochastic partial differential equations, Springer-Verlag, Berlin-Heidelberg, 2011, 291 pp. · Zbl 1228.60002
[7] Ma W., Ding B., Zhang Q., “The existence and asymptotic behaviour of energy solutions to stochastic age-dependent population equations driven by Levy processes”, Appl. Math. Comput., 256 (2015), 656-665 · Zbl 1338.92108
[8] Melnikova I.V., Alshanskiy M.A., “The generalized well-posedness of the Cauchy problem for an abstract stochastic equation with multiplicative noise”, Proc. Steklov Inst. Math., 280 (2013), 134-150 · Zbl 1290.60062
[9] Melnikova I.V., Alshanskiy M.A., “Stochastic equations with an unbounded operator coefficient and multiplicative noise”, Sib. Math. Journ., 58:6 (2017), 1052-1066 · Zbl 1401.60129
[10] Qi-Min Z., Wen-An L., Zan-Kan N., “Existence, uniqueness and exponential stability for stochastic age-dependent population”, Appl. Math. Comput., 154:1 (2004), 183-201 · Zbl 1051.92033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.